Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ultrafilters and abelian groups


Author: Alfred W. Hales
Journal: Bull. Amer. Math. Soc. 82 (1976), 554-556
MSC (1970): Primary 20K10; Secondary 04A20, 54D35
MathSciNet review: 0437655
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20K10, 04A20, 54D35

Retrieve articles in all journals with MSC (1970): 20K10, 04A20, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14094-3